MAUDE Adverse Event Report: ACE SURGICAL SUPPLY CO. INFINITY INTERNAL HEX IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY CO. INFINITY INTERNAL HEX IMPLANT; DENTAL IMPLANT
Model Number 204108
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be a post-placement/preload failure.This implant loss suggests that the source of the problem was likely to stem from no osseointegration.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, overall health or behavior.Proper intended use of the implant is described in its instructions for use.
 
Event or Problem Description
Bone quality was type iii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was not achieved.Osseointegration was not achieved.Augmentation procedure was not performed at time of surgery.Dr used wrong size.

Brand Name
INFINITY INTERNAL HEX IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY CO.
1034 pearl street
brockton MA 02301
MDR Report Key11904111
Report Number1287163-2021-00862
Device Sequence Number3754929
Product Code DZE
UDI-Device Identifier00614950004683
UDI-Public00614950004683
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K102981
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number204108
Device Catalogue Number204108
Device Lot Number20040003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR